# SDR COMA0260534

- Difficulty date: September 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 8,925 hours, 9,190 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT, RT AOA HEAT, RT STATIC HEAT, RT PITOT HEAT CAUTION MESSAGES.COULD NOT DUPLICATE, RESET SYSTEM, OPS CHECK NORMAL.
